MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. EXPRT KNEE; INSERT, REVISION EXPRT, SZ B X 17MM, E-PLUS

ENCORE MEDICAL, L.P. EXPRT KNEE; INSERT, REVISION EXPRT, SZ B X 17MM, E-PLUS
Catalog Number 315-0B-717
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to an irrigation and drainage wash out and the replacement of the poly.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient had a knee poly exchange with an irrigation and drainage washout after 21days of patient use.There were no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for the poly exchange and irrigation and drainage washout was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
EXPRT KNEE
Common Device Name
INSERT, REVISION EXPRT, SZ B X 17MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key6277326
Report Number1644408-2017-00018
Device Sequence Number19201722
Product Code JWH
UDI-Device Identifier00888912114011
UDI-Public(01)00888912114011
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K140830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Catalogue Number315-0B-717
Device Lot Number009R1002
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR